# SDR JAPA2013FA0000214

- Difficulty date: April 4, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N351CH
- Make and model: Snias AS350B3
- Aircraft serial: 3537
- Aircraft time: 5,426 hours, 35,422 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 5,345 hours, 16,981 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412254
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 25 hours, 166 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT AND MECHANIC NOTICED LOSS OF HYD FLUID WHEN ACFT LANDED. FOUND DEFECTIVE HOSE.
